# SDR GJQ2002F00001

- Difficulty date: February 3, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N26WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 312
- Engine: Garrtt TFE73140
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Box
- Part number: F5014096513713
- Condition: Mismanufactured
- Location: Galley
- Part time: 176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW HEARD RELAYS CHATTERING AND CLICKING IN THE GALLEY AND LAVATORY.  LAV, WATER HEATER, OVERHEAD LAV LIGHT AND TOILET FLUSH HAD INTERMITTENT POWER.  A THUMP ON BACK WALL ACTIVATED OR MADE INTERMITTENT.  INSPECTION REVEALED AUX C/B BOX ASSEMBLY 700 JTA CONNECTOR ALMOST OFF.  DISCOVERED WASHERS UNDER SCREW HEADS OF AUX C/B BOX PN F50-14096-513-713 PRECLUDED 700 JTA CONNECTOR FROM LOCKING.  REMOVED WASHERS AND REPLACED MALE AND FEMALE PORTIONS OF 700 JTA CONNECTOR DUE TO BURNED AREAS FROM ARCING.  AIRCRAFT WAS DELIVERED NEW IN THIS CONDITION SO IT IS AN AIRCRAFT ASSEMBLY OR MANUFACTURING DEFECT.
